Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Quick pulse rate, heavy feeling in chest. On lipitor, theopolinne. Causes for symptoms?

have occasional hard, heavy heart beat. No pain just as if the heart is missing a beat with a heavy feeling in the chest. No arm pain. Usually last only a few seconds. Can happen at rest (laying down) but usually after getting up from a sitting or laying position. Had a thorough heart exam process a bit over a year ago. I take a cocktail of pills for hypertension as well as Lipitor and Theopolinne (for breathing) and Klonopin .
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
thanks for writing us..

your problem seems due to presence of some extrasystole that may be occassional or run of it.

sometimes theophyline also causes tachycardia.
if you are feeling this more when you are getting up from sitting or lying down position, indicates postural hypotension reflex tachycardia..

You consult your physician/ cardiologist and get your B.P checked both in sitting and in standing position( immediately and 3 minutes after standing).

hope your problem will be solved
Best Wishes
Answered: Thu, 11 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor